# SDR IPXA2017122624815

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,863 hours, 8,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMED WARNING LIGHT ON THE ENTRY DOOR DOES NOT PRESS TO TEST.  SECURED THE CONNECTOR IAW AMM 52-73-18-04, PERFOMED ADJUSTMENT AND TEST OF EMERGENCY ESCAPE SLIDE DOOR WARNING LIGHT IAW AMM 52-73-00-05. LIGHT OPERATES NORMALLY.
